In this paper, we obtain an important inequalities for coordinated convex functions and as a result of these inequalities we give the extension of Hermite-Hadamard type inequalities for Riemann-Liouville fractional integral and logarithmic integral. The inequalities obtained in this study provide generalizations of some result given in earlier works.
SARIKAYA, MEHMET ZEKİ and KILIÇER, DİLŞATNUR
"On the extension of Hermite-Hadamard type inequalities for co-ordinated convex mappings,"
Turkish Journal of Mathematics: Vol. 45:
6, Article 23.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss6/23